| Model Number |
150NFS35 |
| Medical Device Problem Code |
Tear, Rip or Hole in Device Packaging (2385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the operation was scheduled to be performed on (b)(6) 2022, but when the package was opened, the nitinol guidewire was found to be unsealed.Therefore, a new guidewire was used to complete the operation.
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.A potential root cause for this failure could be ¿defect in manufacturing raw materials".It was unknown whether the device had met relevant specifications.The product was used for treatment purposes.It was unknown whether the product had caused the reported failure.The lot number was unknown; therefore, the device history record could not be reviewed.The labeling review was not performed because labelling could not have prevented the reported failure.Section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the operation was scheduled to be performed on (b)(6)2022, but when the package was opened, the nitinol guidewire was found to be unsealed.Therefore, a new guidewire was used to complete the operation.